Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is there any side effects montair for children ?

I have been advised to use montair 4mg once a day(at night) for my 3 year old who has been diagnosed with allergies-she coughs alot especially at night. she has also been prescribed seroflo 125, two puffs twice a day. the montair has been prescribed for 3 months. was wondering if there are any side effects/ adverse reactions. thanks
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  4839
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Critical Care 's  Response
It can cause very rarely Unusual weakness, stomach upset, diarrhea, dizziness, cough, headache, nausea, vomiting, trouble sleeping, or mouth pain may occur. If any of these effects persist or worsen, notify your doctor promptly.
Answered: Wed, 6 Apr 2011
I find this answer helpful

 3 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor